Facebook Pixel
EmpowHER Guest

I just had a 3 day bleeding and had unprotected sex my husband did not withdrawal then 3 days later took a plan b and right now I think I'm getting a period again is that normal?

By Anonymous February 18, 2015 - 12:11am
Rate This

Add a Comment1 Comments


Hello Anonymous,

This second bleeding is most likely breakthrough bleeding, which is bleeding between periods and the result of taking Plan B. It means the pill was effective in preventing pregnancy.


February 18, 2015 - 9:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!